DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/9819

Title: A characterization of symmetric isofactorial models
Authors: SUBRAMANYAM, A
PANDALAI, HS
Keywords: valued variogram models
simultaneous diagonalization
Issue Date: 2001
Publisher: KLUWER ACADEMIC/PLENUM PUBL
Citation: MATHEMATICAL GEOLOGY, 33(1), 103-114
Abstract: The paper examines symmetric isofactorial models. A necessary and sufficient condition for a bivariate stationary random function to be isofactorial is given. Using this characterization, a procedure for checking whether an isofactorial model is appropriate is outlined. If data indicates that an isofactorial model is adequate, the procedure also provides a method for identifying the factors of the model. The paper concentrates on the case where Z(x) takes values 0, 1, 2,..., N and the general case is discussed briefly.
URI: http://dx.doi.org/10.1023/A:1007566427583
http://dspace.library.iitb.ac.in/xmlui/handle/10054/9819
http://hdl.handle.net/10054/9819
ISSN: 0882-8121
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback